# SDR HEEA078852

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,446 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Separated
- Location: Main Rotor Blade
- Component: Blade
- Component part number: 407010100115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HUB HAS A SHEAR BEARING ON ORANGE BLADE SEPARATED.
